# SDR DALA2024020901755

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 COCKPIT FLOOR STRUCTURE STIFFENER AT STA 246 , RBL 10 FOUND CRACK. CORRECTIVE ACTION: THE STIFFENER REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0187490)
